Alert archive / North Carolina / Special Weather Statements in 2014
Special Weather Statement, NWS Blacksburg, VA
NWS Blacksburg, VA issued this special weather statement at Jun 16, 2014, 4:21 PM EDT for Yadkin County, North Carolina. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 16, 2014, 4:21 PM EDT (20:21 UTC)
- Expired
- Jun 16, 2014, 4:45 PM EDT
- In force
- 24 min
- Issued by
- NWS Blacksburg, VA
County Yadkin County, NC
The radar
The Roanoke radar (KFCX), 105 km from the middle of the area, began a volume at 20:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 8.4 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 704 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 1008 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- -22 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
293 WWUS81 KRNK 162021 SPSRNK SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 421 PM EDT MON JUN 16 2014 NCZ020-162045- YADKIN NC- 421 PM EDT MON JUN 16 2014 THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A * SPECIAL WEATHER STATEMENT FOR... CENTRAL YADKIN COUNTY IN NORTHWEST NORTH CAROLINA... * UNTIL 445 PM EDT * AT 421 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR YADKINVILLE...MOVING TO THE EAST AT 5 MPH. * PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... YADKINVILLE... AND SHACKTOWN. PRECAUTIONARY/PREPAREDNESS ACTIONS... PROLONGED HEAVY RAINFALL MAY CAUSE WATER TO FLOW OVER THE ROADWAY. DO NOT DRIVE YOUR VEHICLE WHERE THE ROAD HAS BECOME FLOODED. && LAT...LON 3611 8071 3617 8071 3622 8055 3605 8056 TIME...MOT...LOC 2018Z 268DEG 5KT 3614 8068 $$ PH
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this special weather statement went out at Jun 16, 3:34 PM EDT, 47 minutes earlier.
Area forecast discussion, Jun 16, 3:34 PM EDT, 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BLACKSBURG VA 334 PM EDT MON JUN 16 2014 .SYNOPSIS... HIGH PRESSURE ALOFT WILL LINGER OVER THE REGION INTO THURSDAY BEFORE BEING SUPPRESSED SOUTHWARD AS A UPPER TROUGH HEADS EAST TOWARD THE GREAT LAKES BY THE WEEKEND. TYPICAL SUMMER WEATHER TURNS TO MORE ACTIVE WEATHER BY WEEKS END. && .NEAR TERM /THROUGH TUESDAY/... AS OF 320 PM EDT MONDAY... CONVECTION FIRING ALONG A WEAK SHORTWAVE ALOFT WITH INSTABILITY HIGHER EAST OF THE BLUE RIDGE. DCAPES ARE PUSHING 1000-1500 J/KG SO WET MICROBURSTS AND MARGINALLY SVR HAIL ARE POTENTIALS WITH SOME OF THESE STORMS. WEAK FLOW WILL CAUSE HEAVY RAINERS AS WELL AND WILL SEE LOCALIZED FLOODING POTENTIAL. SO...FOR NOW WILL BE HAVING ISOLATED TO SCATTERED COVERAGE OVER MOST OF THE CWA THRU EARLY EVENING BEFORE LOSS OF HEATING AND ANY UPPER WEAK SUPPORT SUBSIDES. WILL SEE SOMETHING SIMILAR TOMORROW AS 5H HIGH SITUATES ITSELF OVER THE TN VALLEY...WITH EMBEDDED WEAK WAVE MOVING SE ACROSS THE CENTRAL APPALACHIANS IN THE AFTERNOON. WEAK FLOW AGAIN WILL LEAD TO HEAVY RAINERS...AND ISOLATED STRONG TO SVR STORMS. OTHER THAN THAT WILL CONTINUE TO SEE WARM MUGGY CONDITIONS AT NIGHT WITH FOG FORMING IN THE VALLEYS AND WHERE IT RAINED IN THE EARLY EVENING. TUESDAY SHOULD BE SIMILAR TO TODAY IN TERMS OF HIGH TEMPS...RUNNING FROM THE LOWER TO MID 80S WEST...SOME UPPER 80S NEW RIVER VALLEY AND MTN EMPIRE TO LOWER 90S EAST...AND ROANOKE. && .SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/... AS OF 230 PM EDT MONDAY... TYPICAL SUMMERTIME PATTERN IN STORE FOR THE TUESDAY NIGHT AND WEDNESDAY PORTION OF THE FORECAST. SURFACE HIGH PRESSURE WILL BE CENTERED EAST OF THE COASTS OF THE CAROLINAS. AN UPPER LEVEL HIGH AND AN 850 MB HIGH WILL BE VERTICALLY STACKED AND CENTERED OVER TENNESSEE. LOW LEVEL FLOW WILL INCREASE FROM SOUTHWEST THEN WEST ON THE NORTH SIDE OF THE 850 MB HIGH. WHILE NOT THE MOST DIRECT ROUTE...GULF OF MEXICO MOISTURE WILL BE REACHING THE AREA VIA KENTUCKY AFTER A CLOCKWISE TRIP AROUND THE 850 MB HIGH WITH ITS ORIGINS NEAR THE MOUTH OF THE MISSISSIPPI RIVER. THE MOISTURE COMBINED WITH DAYTIME HEATING AND THE BEST CAPPING INVERSION WEST OF THE AREA WILL YIELD DAYTIME AND EARLY EVENING SHOWERS AND STORMS TUESDAY NIGHT THROUGH WEDNESDAY NIGHT. BY THURSDAY...AN UPPER LEVEL TROUGH MOVING INTO NEW ENGLAND WILL SEND A BACKDOOR FRONT TOWARD AREA AND ADD GREATER DYNAMICS TO THE REGION FOR BETTER COVERAGE OF SHOWERS AND STORMS. THIS FEATURE WILL ALSO ALLOW THE UPPER RIDGE TO SINK FARTHER SOUTH TOWARD THE GULF COAST...SO THERE WILL BE EVEN LESS OF AN IMPACT OF ANY CAPPING INVERSION. TEMPERATURES THROUGH THE TIME PERIOD WILL REMAIN ABOVE NORMAL. && .LONG TERM /FRIDAY THROUGH MONDAY/... AS OF 1230 PM EDT MONDAY... MEDIUM RANGE FORECAST CONTINUES TO LOOK ACTIVE AS UPPER RIDGE FLATTENS WHILE TROUGH MOVES ACROSS THE NRN TIER OF STATES INTO THE GREAT LAKES BY THE END OF THE PERIOD. STAYING CLOSE TO WHAT WE FORECASTED YESTERDAY IN TERMS OF KEEPING POPS IN THE CHANCE RANGE...DUE TO TIMING OF INDIVIDUAL IMPULSES RACING ALONG THE SRN EDGE OF THE WESTERLIES. ALL IN ALL EVEN THOUGH WILL HAVE POPS NO HIGHER THAN 50-55...STILL CONFIDENCE IS HIGH THAT AT LEAST MOST OF THE FORECAST AREA WILL SEE MEASURABLE RAINFALL DURING THIS TIME. WILL BE CONCERNED WITH MESOSCALE CONVECTIVE SYSTEMS AND TRAINING ALONG THE SRN EDGE OF THE WESTERLIES...AND POTENTIAL FOR FLASH FLOODING IF IT TRACKS OVER THE SAME SPOT. STILL TOO EARLY TO MENTION IN THE HWO...BUT BEARS WATCHING. AS THE AIRMASS HEATS UP PRIOR TO THIS...PLENTY OF FUEL TO ADD TO THE PROVERBIAL FIRE ONCE CONVECTION TAKES PLACE...AND WOULD NOT BE SURPRISED AT LEAST FRI-SAT TO SEE SOME SVR STORM THREAT WITH DAMAGING WINDS. CURRENTLY SPC HIGHLIGHTING LOW PREDICTABILITY GIVEN LACK OF SHEAR AND TIMING OF THE WAVES. MODELS DIFFER OVER THE WEEKEND INTO MONDAY WITH THE 00Z ECMWF FASTER NOW WITH FROPA AND SHORTWAVE DIGGING INTO THE EAST BY MONDAY. THIS MODEL HAS BEEN SHOWING INCONSISTENCY SO WILL LEAN TOWARD 00Z GFS/06Z GFS AND WPC FORECAST. THIS WILL KEEP OUR AREA ON THE SOUTH SIDE OF THE FRONT AND KEEP US IN A STICKY AIRMASS. TEMPS WILL BE STAYING ABOVE NORMAL...ALTHOUGH BLOWOFF FROM CONVECTION UPSTREAM AND STORMS OVERHEAD CAN HINDER THE HEAT. OVERNIGHT WILL BE MUGGY WITH LOWS IN THE 60S...NEAR 70 SOUTHEAST. && .AVIATION /20Z MONDAY THROUGH SATURDAY/... AS OF 1240 PM EDT MONDAY... MADE ADJUSTMENTS TO THIS FORECAST IN TERMS OF CONVECTION. ISOLATED SHRA/TSRA FORMING ALONG AND WEST OF THE BLUE RIDGE ATTM...WILL DRIFT EAST INTO THE FOOTHILLS AND PIEDMONT THRU THIS AFTERNOON. ATTM WE WILL HAVE VCTS AT BCB GIVEN THAT A FEW ECHOES ARE NOT FAR FROM BCB ALTHOUGH THEY ARE NOT PRODUCING CLOUD TO GROUND LIGHTNING YET. THINK THE THREAT LEAVES BCB BY 19Z...AND STAYS SOUTH AND EAST OF ROANOKE TO KEEP THUNDER OUT ALTHOUGH WILL HAVE VCSH THERE FOR A COUPLE HOURS. DANVILLE ACTUALLY LOOKS MORE FAVORABLE PER MESOANALYSIS/RADAR TRENDS AND HIGH-RES MODELS TO SEE CONVECTION NEARBY BY 20Z...AND HAVE VCTS IN FOR NOW. THE WESTERN CWA APPEARS TO STAY OUT OF THE SHRA/TSRA THIS AFTERNOON THOUGH COULD SEE SOME ARRIVING AFTER 00Z..BUT TOO FAR AWAY TO HAVE IN THE TAFS AS MODELS SHOWING WEAKENING TREND BY THEN. OUTSIDE OF ANY SHOWERS ANTICIPATE VFR CONDITIONS WITH SCT-BKN CU IN THE 4-6KFT RANGE. THIS EVENING CU WILL DISSIPATE LEAVING BEHIND A LITTLE CIRRUS. FOG SHOULD FORM IN THE VALLEYS AND RURAL AREAS OVERNIGHT WHICH SHOULD AFFECT ALL BUT BLF/ROA. THINK LWB SHOULD DROP TO LIFR WITH BCB AND POTENTIALLY LYH/DAN DROPPING BELOW 3SM. ANY FOG CLEARS AFTER 13Z TUESDAY...LEAVING PRACTICALLY A REPEAT OF TODAY...WITH ISOLATED/SCATTERED SHRA/TSRA IN THE AFTERNOON. EXTENDED AVIATION DISCUSSION... TYPICAL SUMMERTIME PATTERN WILL PERSIST THROUGH MUCH OF THE UPCOMING WEEK WITH AN EVER-INCREASING THREAT FOR DIURNALLY-DRIVEN CONVECTION. LATE NIGHT AND EARLY MORNING MVFR BR TO LOCALLY LIFR FG WILL ALSO BE ON THE INCREASE...ESPECIALLY IN AREAS FOLLOWING EVENING CONVECTION. BEST DAILY FLIGHT CONDITIONS WILL LIKELY BE IN THE MID TO LATE MORNING AFTER FOG/LOW CLOUDS BURN OFF/LIFT...AND BEFORE AFTERNOON CONVECTION REDEVELOPS. THE LATTER HALF OF THE WEEK CONTINUES TO OFFER THE BEST CHANCE FOR WIDESPREAD ORGANIZED CONVECTION AS A FRONTAL BOUNDARY APPROACHES AND THEN STALLS OVER/NEAR THE AREA. THIS WILL PRESENT AN INCREASING THREAT FOR ASSOCIATED FLIGHT RESTRICTIONS. && .CLIMATE... LOCATIONS RECORDS ROANOKE 96/1957 LYNCHBURG 96/1897 DANVILLE 98/1988 BLACKSBURG 88/1994 BLUEFIELD 87/1994 LEWISBURG 87/1994 && .EQUIPMENT... THE NOAA WEATHER RADIO TRANSMITTER AT MOUNT JEFFERSON IS NOT BROADCASTING. THIS IS STATION WNG588 ON A FREQUENCY OF 162.525 MHZ. TECHNICIANS HAVE BEEN NOTIFIED AND IT IS UNKNOWN WHEN IT WILL BE FIXED...BUT EARLY ESTIMATES INDICATED BY TUESDAY AFTERNOON. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...NONE. NC...NONE. WV...NONE. && SYNOPSIS...WP NEAR TERM...WP SHORT TERM...DS LONG TERM...WP AVIATION...JH/WERT/WP CLIMATE...WP EQUIPMENT...WP
Hazardous weather outlook, Jun 16, 3:43 PM EDT, 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BLACKSBURG VA 343 PM EDT MON JUN 16 2014 NCZ003>006-019-020-VAZ032>035-043>047-058-059-171945- SURRY-STOKES-ROCKINGHAM-CASWELL-WILKES-YADKIN-PATRICK-FRANKLIN- BEDFORD-AMHERST-HENRY-PITTSYLVANIA-CAMPBELL-APPOMATTOX-BUCKINGHAM- HALIFAX-CHARLOTTE- 343 PM EDT MON JUN 16 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA AND WEST CENTRAL VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FEW STORMS THIS AFTERNOON INTO EARLY EVENING MAY BECOME SEVERE WITH DAMAGING WIND GUSTS AND LARGE HAIL. THERE IS ALSO A THREAT OF ISOLATED FLASH FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE WILL BE A THREAT OF STORMS EACH DAY THIS WEEK...INCREASING IN COVERAGE BY FRIDAY. EACH DAY...THERE WILL BE A THREAT OF A STRONG TO SEVERE STORM...ALONG WITH ISOLATED FLASH FLOOD POTENTIAL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ001-002-018-VAZ007-009>020-022>024-WVZ042>045-171945- ASHE-ALLEGHANY NC-WATAUGA-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI- MONTGOMERY-GRAYSON-CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH-ROANOKE- BOTETOURT-ROCKBRIDGE-MERCER-SUMMERS-MONROE-GREENBRIER- 343 PM EDT MON JUN 16 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST NORTH CAROLINA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER LOW AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE WILL BE A THREAT OF STORMS EACH DAY THIS WEEK...INCREASING IN COVERAGE BY FRIDAY. EACH DAY...THERE WILL BE A THREAT OF A STRONG TO SEVERE STORM...ALONG WITH ISOLATED FLASH FLOOD POTENTIAL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 16, 3:50 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
350 PM EDT MON JUN 16 2014
VAZ034-162015-
BEDFORD VA-
350 PM EDT MON JUN 16 2014
THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A
* SPECIAL WEATHER STATEMENT FOR...
SOUTH CENTRAL BEDFORD COUNTY IN SOUTH CENTRAL VIRGINIA...
* UNTIL 415 PM EDT
* AT 350 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR HUDDLESTON...MOVING TO THE SOUTHEAST AT
15 MPH.
* PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.
* LOCATIONS IMPACTED INCLUDE...
HUDDLESTON.
LAT...LON 3706 7946 3707 7948 3703 7948 3702 7949
3724 7966 3734 7952 3722 7934
TIME...MOT...LOC 1945Z 315DEG 15KT 3723 7954
PHLocal storm report, Jun 16, 3:54 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
354 PM EDT MON JUN 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0308 PM HAIL 1 ESE STUART 36.63N 80.27W
06/16/2014 E1.00 INCH PATRICK VA PUBLIC
VIA TWITTER.
&&
WHPLocal storm report, Jun 16, 4:05 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
405 PM EDT MON JUN 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0236 PM TSTM WND DMG 1 NNE WOOLWINE 36.79N 80.28W
06/16/2014 PATRICK VA 911 CALL CENTER
ONE TREE DOWN ON CHARITY HWY
0320 PM HAIL 1 NE STUART 36.64N 80.27W
06/16/2014 E0.50 INCH PATRICK VA 911 CALL CENTER
DIME SIZE HAIL RT 58
&&
MBSLocal storm report, Jun 16, 4:12 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
412 PM EDT MON JUN 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM HAIL 4 ESE MONTVALE 37.36N 79.67W
06/16/2014 E0.75 INCH BEDFORD VA PUBLIC
PENNY SIZE HAIL REPORTED IN IRVING VIA FACEBOOK
&&
MBSLocal storm report, Jun 16, 4:19 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
419 PM EDT MON JUN 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0319 PM HAIL 4 ESE ROCKY MOUNT 36.98N 79.82W
06/16/2014 E0.75 INCH FRANKLIN VA TRAINED SPOTTER
DIME TO PENNY SIZE HAIL ON BALL PARK ROAD AND A SMALL
BRANCH DOWN ON DOE RUN ROAD
&&
MBSSpecial weather statement, Jun 16, 4:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 421 PM EDT MON JUN 16 2014 NCZ020-162045- YADKIN NC- 421 PM EDT MON JUN 16 2014 THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A * SPECIAL WEATHER STATEMENT FOR... CENTRAL YADKIN COUNTY IN NORTHWEST NORTH CAROLINA... * UNTIL 445 PM EDT * AT 421 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR YADKINVILLE...MOVING TO THE EAST AT 5 MPH. * PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... YADKINVILLE... AND SHACKTOWN. PRECAUTIONARY/PREPAREDNESS ACTIONS... PROLONGED HEAVY RAINFALL MAY CAUSE WATER TO FLOW OVER THE ROADWAY. DO NOT DRIVE YOUR VEHICLE WHERE THE ROAD HAS BECOME FLOODED. && LAT...LON 3611 8071 3617 8071 3622 8055 3605 8056 TIME...MOT...LOC 2018Z 268DEG 5KT 3614 8068 PH
The office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 1:28 PM EDT | Special Weather Statement | RNK | Floyd, City of Radford | 47 min |
| Jun 16, 2:42 PM EDT | Severe Thunderstorm Warning | RNK | Patrick | 48 min |
| Jun 16, 2:57 PM EDT | Special Weather Statement | RNK | Patrick | 48 min |
| Jun 16, 3:08 PM EDT | Special Weather Statement | RNK | Bedford | 37 min |
| Jun 16, 3:17 PM EDT | Special Weather Statement | RNK | Henry | 28 min |
| Jun 16, 3:20 PM EDT | Flash Flood Warning | RNK | Patrick | 6 hr |
| Jun 16, 3:21 PM EDT | Special Weather Statement | RNK | Franklin | 24 min |
| Jun 16, 3:34 PM EDT | Severe Thunderstorm Warning | RNK | Patrick | 26 min |
| Jun 16, 3:50 PM EDT | Special Weather Statement | RNK | Bedford | 25 min |
| Jun 16, 3:55 PM EDT | Severe Thunderstorm Warning | RNK | Franklin, Pittsylvania | 35 min |
| Jun 16, 4:39 PM EDT | Special Weather Statement | RNK | Pittsylvania | 36 min |
| Jun 16, 5:17 PM EDT | Special Weather Statement | RNK | City of Danville | 58 min |
| Jun 16, 5:31 PM EDT | Special Weather Statement | RNK | Pittsylvania | 29 min |
| Jun 16, 5:52 PM EDT | Special Weather Statement | RNK | Halifax | 38 min |
| Jun 16, 6:21 PM EDT | Special Weather Statement | RNK | Charlotte | 24 min |
| Jun 16, 6:26 PM EDT | Special Weather Statement | RNK | Buckingham | 34 min |
| Jun 16, 6:40 PM EDT | Special Weather Statement | RNK | City of Galax | 35 min |
| Jun 16, 6:44 PM EDT | Severe Thunderstorm Warning | RNK | Carroll, Grayson, City of Galax | 61 min |
| Jun 16, 7:24 PM EDT | Special Weather Statement | RNK | Grayson | 36 min |
| Jun 16, 2:17 PM EDT | Special Weather Statement | RNK | Surry | 58 min |
| Jun 16, 2:23 PM EDT | Special Weather Statement | RNK | Wilkes | 52 min |
| Jun 16, 2:36 PM EDT | Special Weather Statement | RNK | Surry | 24 min |
| Jun 16, 4:47 PM EDT | Special Weather Statement | RNK | Yadkin | 58 min |
| Jun 16, 4:49 PM EDT | Severe Thunderstorm Warning | RNK | Yadkin | 26 min |
| Jun 16, 5:25 PM EDT | Areal Flood Advisory | RNK | Yadkin | 4 hr |
Nearby
Special Weather Statements in North Carolina, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.